Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello, I am losing hairs very quickly. It's as if I'm going bald. My scalp is oily and dandruff sticks to it. I have hyperthyroidism and currently undergoing medication. Have used medicated, Ayurvedic and many different shampoos but to no avail. Please help. Thanks.

1 Doctor Answered
Take homoeopathic medicine thuja200th potency weekly 2dose avoid oily food exess of salt intake has to be avoided drink much water daily.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.